Certain Geometric Properties Of Modified Lommel Functions


Creative Commons License

Din M. U. , Yalçın Tokgöz S.

HONAM MATHEMATICAL JOURNAL, vol.42, no.4, pp.719-732, 2020 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.5831/hmj.2020.42.4.719
  • Journal Name: HONAM MATHEMATICAL JOURNAL
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.719-732
  • Keywords: Analytic functions, Modified Lommel fiuctions, Closeto-convexity, Starlikeness, CLOSE-TO-CONVEXITY
  • Bursa Uludag University Affiliated: Yes

Abstract

In this article, we find some sufficient conditions under which the modified Lommel function is close-to-convex with respect to-log(1-z) and 1/2 log (1+z/1-z). Starlikeness, convexity and uniformly close-to-convexity of the modified Lommel function are also discussed. Some results related to the H. Silverman are also the part of our investigation.